MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 8X18IN 0 S/A CTB-1 CR; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 8X18IN 0 S/A CTB-1 CR; SUTURE, SURGICAL, ABSORBABLE
Model Number PDPB740D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 6/1/2023.H6 component code: g07002 - device not returned.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following additional information was received: qty of product involved : 1 => 3.Additional information was requested, the following was obtained: could you please clarify if this is the correct lot number (skmejs), if not could you please provide the correct one? it is unknown if that is the correct lot number.It is an estimated lot number.Please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to (b)(6).I certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted in ecm note.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ 2360 g/m.Related reports: 2210968-2023-03401, and 2210968-2023-04002.
 
Event or Problem Description
It was reported that a patient underwent an aortic aneurysm graft replacement procedure on (b)(6) 2023 and suture was used.When the product was used on fascia with interrupted suturing during wound closure, the suture was easily detached from the needle.It was a control release needle.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PDS+ VIO 8X18IN 0 S/A CTB-1 CR
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
ciudad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17039142
Report Number2210968-2023-04001
Device Sequence Number6973373
Product Code NEW
UDI-Device Identifier10705031218840
UDI-Public10705031218840
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2022
Device Model NumberPDPB740D
Device Catalogue NumberPDPB740D
Device Lot NumberSKMEJS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown